# SDR CALA2011032400173

- Difficulty date: March 17, 2011
- Submitted: March 24, 2011
- Operation: Air carrier
- Aircraft: N67052
- Make and model: Boeing 767424ER
- Aircraft serial: 29447
- Aircraft time: 47,122 hours, 6,855 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 114T4103
- Condition: Delaminated
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 10 SLAT UPPER SURFACE I/B CORNER FOUND DELAMINATED.  METAL HOT BOND REPAIR PERFORMED AS PER SRM 51-70-10 REPAIR 4 FIG 202.
